# SDR BAQA085218

- Difficulty date: March 21, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N118WS
- Make and model: Urocop EC135T1
- Aircraft serial: 0089
- Aircraft time: 1,589 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: L673M40A1001
- Part serial: 00263
- Condition: Leaking
- Location: Fenestron
- Part time: 583 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FENESTRON ACTUATOR HAS PLAY IN CONTROL ARM AND LEAKING.  REPLACED WITH SERVICEABLE UNIT.
